# SDR IPXA2020111062236

- Difficulty date: November 10, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,170 hours, 13,625 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Part number: A57242016002
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 NR 2 PYLON SHIELD ASSEMBLYY HAS FLANGE BENT AND CRACKED, AS MARKED.  COMPLIED WITH EA 300-6741-27-A2517 & UPS EO A300-5740-78436-A.
